# SDR FDEA202402250257

- Difficulty date: February 25, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42720
- Aircraft time: 15,482 hours, 6,460 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 114T2800
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING L/E BRACKET CRACKED, VIEWED INSIDE LIGHTNING HOLE AT APPROX WING STATION 510 (BETWEEN #8 SLAT   OUTBD SIDE AND #8 SLAT OUTBD AUX TRACK). MARKED WITH ORANGE DOT MK2. BRACKET P/N 114T2800-165. 0000730634 : NGUYEN,QUYNH Q - 07-MAR-2024 19:17  REMOVED AND REPLACED SPLICE PLATE REF. E.A.#H-5720-T0378377 REV.B  TITLE: WING-SECONDARY STRCT-SPLICE PLATE AT FIXED L/E, RH OSS514.167, CRACKED, PART   FABRICATION. MINOR REPAIR.
